Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Generalized body stiffness
lovedogs1955 posted:
What is the cause of waking up in the morning and feeling like my whole body is "stiff"? It occurs sometimes with me and this morning is one of those mornings---it's a real doozy.
worn1 responded:

I'm sure Dr Stacy will correct me if I am wrong.
I also am stiff in the mornings but the stiffness ebbs with the taking of medication in conjuntion with movement. I think it may be due to low levels of dopamine and when you take your medication it starts production of dopamine and exercise speeds up the production. Just my guess

There are none so blind as those that will not see
lovedogs1955 replied to worn1's response:
Worn1, I sort of figured that might be the reason. Since I am not able to tolerate the "usual" PD medications, I just have to work through it. It's the same type of "freezing" that happens with my mouth and diaphragm. Oh well.....thanks.

Helpful Tips

Sensory symptoms in Parkinson's DiseaseExpert
Sensory complaints in PD are not uncommon, and include visual changes, loss of sense of smell, restless legs syndrome (RLS), and pain. ... More
Was this Helpful?
65 of 81 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center